MAUDE Adverse Event Report: STRYKER INSTRUMENTS N/A; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS N/A; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Model Number 5820107530C
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, one of the stryker carbide match head/bur with ref of 5820-107-530c lot# 24193047 got broken and the tip of the bur got recovered but there are some fragments stayed in the body due to its microscopic size, surgeon did x-ray and he's aware of it and decided to close the surgical site because there's no way to remove it.

Brand Name
N/A
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key20733352
Report Number20733352
Device Sequence Number15688747
Product Code HBE
UDI-Device Identifier07613327294989
UDI-Public(01)07613327294989
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/19/2024
Report Date (Section F) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820107530C
Device Catalogue Number5820-107-530C
Device Lot Number24193047
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient Weight65 KG
Date Report Sent to FDA09/19/2024